I first took lots of oxy, then quit that for one month and took methadones to try to quit. didnt work, so I took one done sat. at 1p.m. so im sure the worst is yet to come, Im really scared. How long will it take to feel better and how long til depression is better? Thank you, God bless you all.
im currently on a taper plan with the help of my dr, i take at the moment 110-112 mg of percocet a day, 2 weeks ago i was taking 140-60 mg per day, and yes i can feel the ibby jibbys that the restless leg and arm give you, and the insomnia that you also get from opiate withdraw, thats pretty quick a taper, normally my dr says one will reduce 3 mg every 3 days to minimize any withdrawls, so im kinda pushing it, just want off already, i may reduce the most 2 mg this week so i dont have too much of the withdrawls, and depression will come and so will anxiety, im on xanax for that so mabe your dr can help if the prescriptions are comming from your dr. lots of stretching, and late nites and early mornings with coffee and facebook is what i do when i get up with the withdrawls, some days are good, some are bad, hang in there, it will get better
Methadone is a long acting med and could take upwards of 3 to 5 days to feel the worst of the withdrawals. Don't know how much you were taking so kinda hard to say how long tell you feel better, but always better to taper off the opiates rather than cold turkey. If you want a taper plan, happy to help.
- Methadone Information for Consumers
- Methadone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methadone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 May 2010 • 3 answers
Posted 24 Aug 2010 • 1 answer
Opana oxy&methadone 400mg a day.3 days no methadone 24 hr no opana took suboxone got very sick help?
Posted 30 Mar 2011 • 3 answers
Posted 25 May 2011 • 4 answers
Can I take methadone one day and then suboxen next for herion withdraws but Im not addicted too nei?
Posted 16 Nov 2011 • 6 answers